Piecewise linear paths among convex obstacles

M.T. Berg, de, J. Matousek, O. Cheong

    Research output: Book/ReportReportPopular

    2 Citations (Scopus)
    31 Downloads (Pure)
    Original languageEnglish
    Place of PublicationUtrecht
    PublisherUtrecht University
    Number of pages23
    Publication statusPublished - 1993

    Publication series

    NameUniversiteit Utrecht. UU-CS, Department of Computer Science
    Volume9320
    ISSN (Print)0924-3275

    Cite this

    Berg, de, M. T., Matousek, J., & Cheong, O. (1993). Piecewise linear paths among convex obstacles. (Universiteit Utrecht. UU-CS, Department of Computer Science; Vol. 9320). Utrecht University.